MathSciNet Relay Station
MathSciNet bibliographic data
MR1925042 (2003f:35113) 35J60 (35B05 47J30 58E05)
Jeanjean, Louis; Tanaka, Kazunaga A positive solution for an asymptotically linear elliptic problem on $\Bbb R\sp N$ autonomous at infinity. ESAIM Control Optim. Calc. Var. 7 (2002), 597–614 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement